# SDR A6WA201441600

- Difficulty date: May 11, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,822 hours, 31,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT RBL 18 ON FS 409+128 BULKHEAD IS CRACKED AT LOWER END, OTBD AFT FLANGE.  REPAIRED RBL 18 OTBD POST AT FS 409+128 IAW REO 601R-53-41-056 REV F DATED 2011/09/02.
